# SDR USAA2015010700006

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 9,949 hours, 4,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT COVER MISSING, BROKEN ROW 10.  REPLACED EMER EXIT AISLE LIGHT COVER AT ROW 10 IAW AMM 33-51-19-0401.
